41 0

A Stinespring type theorem for completely positive multilinear maps on Hilbert C*-modules

Title
A Stinespring type theorem for completely positive multilinear maps on Hilbert C*-modules
Author
허재성
Keywords
Completely positive multilinear map; invariant multilinear map; Hilbert -module; -map; covariant multilinear map
Issue Date
2019-01
Publisher
TAYLOR & FRANCIS LTD
Citation
LINEAR & MULTILINEAR ALGEBRA, v. 67, NO. 1, Page. 121-140
Abstract
We extend the Stinespring's representation theorem for two k-linear maps on a Hilbert C*-module and a C*-algebra. We prove a covariant representation theorem for two covariant k-linear maps and construct the extension of two k-linear maps to the crossed product Hilbert C*-module and the crossed product C*-algebra.
URI
https://www.tandfonline.com/doi/full/10.1080/03081087.2017.1411880http://repository.hanyang.ac.kr/handle/20.500.11754/103854
ISSN
0308-1087; 1563-5139
DOI
10.1080/03081087.2017.1411880
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE